# SDR YENA201708200684

- Difficulty date: August 20, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 2848
- Aircraft time: 46,023 hours, 15,706 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON MAIN CABIN LT SEAT TRACK Y1292 AT FRAME 16;  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 53-11-15, AND 51-42-11.
